MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON SEQUOIA; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON SEQUOIA; ULTRASOUND DEVICE
Model Number 11148775
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: there was a sharp surface on the cp handle.When the sonographers grasp the control panel handle with their thumbs under, something scratches their thumbs or their hands.
 
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: evaluation of a sample sequoia system showed that the damage was due to a 2mm gap between the plastic cover (part #11151465) and control panel bucket.By tightening the screws, the plastic cover is over-stressed and deformed until it cracks.This problem was addressed with a design change to the plastic cover.Two small rings were added to the top of the plastic (2mm high) to fill the gap.The change was implemented in eco 718576 (valid from 10/7/2020).The damage can be fixed on site for the customer with replacement of the plastic cover (part #11151465).Reference: (b)(4).

Brand Name
ACUSON SEQUOIA
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21292419
Report Number3023245-2025-00021
Device Sequence Number7585907
Product Code IYN
UDI-Device Identifier04056869173566
UDI-Public(01)04056869173566
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number11148775
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown